MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 3.0MM DMND MTCH HD, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 3.0MM DMND MTCH HD, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 8450107030D
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not available for return.
 
Event or Problem Description
It was reported that during a hypophyseal tumor surgical procedure, the bur broke in the attachment.It was also reported that two burs broke during the procedure, this is one of those burs that broke.It was further reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6; the reported event, for bur breakage, was not confirmed as the bur was not returned for evaluation.Without the bur, the root cause cannot be determined.H3 other text : device discarded by customer.
 
Event or Problem Description

Brand Name
3.0MM DMND MTCH HD, 13CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9460479
Report Number0001811755-2019-04042
Device Sequence Number3066374
Product Code HBE
UDI-Device Identifier07613327097061
UDI-Public07613327097061
Combination Product (Y/N)N
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Catalogue Number8450107030D
Device Lot Number19009017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1